Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Free products of abelian groups
in the unit group of integral group rings

Authors: Eric Jespers and Guilherme Leal
Journal: Proc. Amer. Math. Soc. 126 (1998), 1257-1265
MSC (1991): Primary 16U60, 16S34
MathSciNet review: 1451810
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We classify finite groups $G$ which are such that the unit group of the integral group ring $\mathbf{Z}G$ has a subgroup of finite index which is a non-trivial free product of abelian groups.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 16U60, 16S34

Retrieve articles in all journals with MSC (1991): 16U60, 16S34

Additional Information

Eric Jespers
Affiliation: Department of Mathematics and Statistics, Memorial University of Newfoundland, St. John’s, Newfoundland, Canada A1C 5S7

Guilherme Leal
Affiliation: Instituto de Matemática, Universidade Federal do Rio de Janeiro, Rio de Janeiro RJ, Brazil

Received by editor(s): October 7, 1996
Additional Notes: The first named author is supported in part by NSERC grant OGP0036631, Canada.
The second named author, partially supported by CNPq, Brazil, wishes to thank the Memorial University of Newfoundland for its support and friendly atmosphere.
Communicated by: Ronald M. Solomon
Article copyright: © Copyright 1998 American Mathematical Society